Contributions to the Theory of Sequential Analysis. I

Contributions to the Theory of Sequential Analysis. I
M. A. Girshick, 1946

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Girshick:1946-1,
  author =       "Girshick, M. A.",
  title =        "Contributions to the Theory of Sequential Analysis. I",
  journal =      "The Annals of Mathematical Statistics",
  year =         "1946",
  volume =    "17",
  number =    "2",
  pages =     "123--143 ",
  month =     "June",
  url = "http://www.jstor.org/stable/2236034?seq=1",
  bib2html_rescat = "Bandits",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33